Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 19, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jul 24, 2010, 9:21 PM EDT for Pulaski County, Starke County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2010, 9:21 PM EDT (01:21 UTC)
- Expired
- Jul 25, 2010, 1:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 88 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 2024 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
687
WGUS53 KIWX 250121
FFWIWX
INC131-149-250500-
/O.NEW.KIWX.FF.W.0019.100725T0121Z-100725T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM CDT SAT JUL 24 2010
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN PULASKI COUNTY IN NORTHWEST INDIANA
STARKE COUNTY IN NORTHWEST INDIANA
* UNTIL 1200 AM CDT/100 AM EDT/
* AT 914 PM EDT/814 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING
FROM 3 MILES SOUTHEAST OF GROVERTOWN TO 16 MILES WEST OF CLARKS...
OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF PLYMOUTH TO 5 MILES
SOUTH OF DE MOTTE...MOVING SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
JUDSON...OAK GROVE...OBER...WINONA...BASS LAKE...DENHAM...
MEDARYVILLE...ORA...BEARDSTOWN...MONTEREY...RIPLEY AND VANMETER
PARK
NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES 1 TO AS MUCH AS 3
INCHES OF RAIN LOCALLY HAS ALREADY FALLEN THIS EVENING. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE THROUGH 1100 PM CDT
IN THE WARNED AREA WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR
EXPECTED.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
LAT...LON 4125 8693 4127 8687 4128 8681 4130 8678
4140 8648 4127 8647 4110 8648 4101 8693
$$1 follow-up statement
170
WGUS73 KIWX 250500
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1200 AM CDT SUN JUL 25 2010
INC131-149-250509-
/O.EXP.KIWX.FF.W.0019.000000T0000Z-100725T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STARKE IN-PULASKI IN-
1200 AM CDT SUN JUL 25 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT CDT/100 AM EDT/
FOR NORTHERN PULASKI AND STARKE COUNTIES...
DUE TO THE HEAVY RAIN EARLIER TONIGHT SOME STANDING WATER ON
ROADWAYS AND LOW LYING AREAS WILL LIKELY CONTINUE. ADDITIONAL
THUNDERSTORMS ARE POSSIBLE OVERNIGHT... SO PEOPLE IN THE AREA SHOULD
CONTINUE TO LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
NORTHERN INDIANA.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
FLOOD INFORMATION.
LAT...LON 4125 8693 4127 8687 4128 8681 4130 8678
4140 8648 4127 8647 4110 8648 4101 8693
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 7:40 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 24, 7:40 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 740 PM EDT SAT JUL 24 2010 .AVIATION... TAF FOCUS MAINLY ON NEXT FEW HOURS WITH CONVECTIVE TRENDS AND IMPACTS AT TAF SITES. RADAR SHOWING LINE OF INTENSE TSRA JUST SOUTH OF TERMINALS AND MOVING EAST NORTHEAST. KFWA WILL BE MOST IMPACTED SHORTLY AFTER 00Z WITH VERY HEAVY RAIN AND POTENTIAL STRONG WIND GUSTS. VISIBILITY WILL BE RESTRICTED WITH THE HEAVY RAIN AND POSSIBLE LIFR FOR BRIEF INTERVALS GIVEN HEAVY RAINFALL RATES. THIS COULD LAST FOR SEVERAL HOURS THIS EVENING WITH SLOW MOVING BOUNDARY NEARLY ON TOP OF KFWA. AT KSBN...MOST CONVECTION STAYING JUST SOUTH OF TERMINAL BUT NEW DEVELOPMENT CURRENTLY TRYING TO ORGANIZE JUST WEST FROM LAKE MICHIGAN SOUTH. HAVE INCLUDED A FEW HOURS OF TSRA FOR THIS ACTIVITY. MAIN FRONT TO COME THROUGH OVERNIGHT AND POSSIBLE SOME SHRA OR ISOLATED TSRA COULD FIRE ALONG IT BUT HAVE NOT INCLUDED IN TAF GIVEN ONGOING STRONGER CONVECTION. MVFR BR POSSIBLE LATE WITH RAIN ENDING AND MOIST LOWER LEVELS. CONDITIONS SHOULD IMPROVE AFTER SUNRISE ON SUNDAY WITH VFR CONDITIONS DEVELOPING AS SKIES CLEAR AND WINDS BECOME NORTHWEST TO NORTH AROUND 10 KNOTS. && .SHORT TERM... TONIGHT THROUGH SUNDAY NIGHT... LATEST VIS SAT LOOP SHOWING CU FIELD MARKING POSITION OF OUTFLOW BOUNDARY FROM EARLY MORNING CONVECTION HAS PUSHED DOWN INTO CENTRAL INDIANA THIS AFTERNOON WHILE SYNOPTIC FRONTAL BOUNDARY STILL WELL NORTH AND WEST OF THE AREA. MESOANALYSIS SHOWING NORTHERN HALF OF CWA STILL STRUGGLING TO RECOVER FROM MORNING CONVECTION WHILE SOUTHERN HALF DESTABILIZING UNDER MOSTLY SUNNY SKIES WITH SB CAPE EXCEEDING 3000J/KG. LAPS SOUNDINGS INDICATE PROFILE FAVORING LINEAR SEGMENTS WITH DAMAGING WINDS BEST SVR THREAT...IF E/W ORIENTATION OF THESE LINEAR SEGMENTS EVOLVES...PW STILL AROUND 2 INCHES WILL HAVE THREAT FOR HEAVY RAIN PRODUCING STORMS AS WELL. WILL STILL KEEP POPS AT HIGH CHANCE BUT WILL GO WITH SCT WORDING SOUTHERN CWA AS CONVECTIVE INITIATION IS A GOOD BET BUT OVERALL COVERAGE STILL IN DOUBT. FRONT THEN MOVES THROUGH OVERNIGHT...WILL HANG ON TO A SMALL CHANCE IN FAR SE CWA SUNDAY MORNING AS FRONT MAY BE SLOWER TO PUSH THROUGH GIVEN WATER VAPOR IMAGERY SHOWING UPPER SHORT WAVE STILL BACK UP IN NORTH DAKOTA. CLEARING SKIES SUNDAY AS COOLER DRIER AIRMASS ACCOMPANIES SFC RIDGING BUILDING INTO THE GREAT LAKES REGION. ONE MORE WARM MUGGY NIGHT TONIGHT THEN NEAR NORMAL TEMPS SUNDAY AND SUNDAY NIGHT. && .LONG TERM... LONG TERM FORECAST REMAINS A BIT UNCERTAIN WITH DETAILS NEXT WEEK WITH SEVERAL SHORT WAVES AND ASSOCIATED SURFACE FRONTS MOVING THROUGH THE AREA. CONVECTION WILL ALSO ALTER THE DETAILS SO CONTINUING TO FOCUS ON OVERALL SYNOPTIC IDEA AND GENERALIZATION OF THE GRIDS. MONDAY WILL BEGIN WITH HIGH PRESSURE SLIDING OVER THE AREA AND PROVIDING A SEASONABLE SUMMER DAY. THIS HIGH WILL SLIDE EAST MONDAY NIGHT WITH RETURN FLOW OF MORE MOIST AIR INTO THE REGION. MODELS CONTINUE TO STRUGGLE WITH CONVECTION POSSIBILITIES BUT NO STRONG FORCING SEEN FOR TUESDAY SO WILL LEAVE DRY ONCE AGAIN. BEST CHANCES FOR PCPN LOOK TO BE WEDNESDAY INTO THURSDAY WHEN A SHORT WAVE AND ASSOCIATED SURFACE FRONT LOOK TO MOVE THROUGH THE AREA. TIMING OF THIS FRONT REMAINS IN QUESTION AND MODELS HAVE STRUGGLED WITH TIMING AND PLACEMENT LAST SEVERAL RUNS SO WILL CONTINUE THE LOW CHANCE POPS THROUGH THESE PERIODS. 00Z ECMWF WANTS TO PUSH THIS FRONT THROUGH ENTIRE AREA WITH NORTHEAST FLOW ON FRIDAY. PREFER A SLOWER SOLUTION FOR NOW WITH STRONG RIDGE TO THE SOUTH SO WILL LEAVE POPS IN FOR FRIDAY AT THIS TIME. DEEPENING EAST COAST TROUGH MAY ALLOW FOR THIS FASTER SOLUTION BUT WILL AWAIT MORE AGREEMENT AND CONSISTENCY. && .AVIATION...18Z TAFS... CONVECTION HAS MOVED OUT OVER MUCH OF THE AREA. FRONTAL BOUNDARY STILL WELL NORTH OF THE AREA AND NOT EXPECTED TO ARRIVE AND MOVE THROUGH UNTIL LATER TONIGHT. BEST CHANCE FOR REDEVELOPMENT OF CONVECTION WILL BE FURTHER SOUTH NEAR FWA AND WILL INCLUDE VCTS TO ACCOUNT FOR THIS. OTHERWISE MVFR CONDITIONS AS FRONT MOVES THROUGH WITH PLENTY OF RESIDUAL LOW LEVEL MOISTURE AND LIGHTER WINDS ALSO FAVORING SOME EARLY MORNING FOG. SKIES WILL CLEAR BY MID MORNING SUNDAY BEHIND FRONT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT. MI...NONE. OH...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT. LM...NONE. && SHORT TERM...LOGSDON LONG TERM...LASHLEY AVIATION...LASHLEY
Hazardous weather outlook, Jul 24, 4:31 AM EDT, 16 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 431 AM EDT SAT JUL 24 2010 INZ006-007-MIZ077>081-250845- LAGRANGE-STEUBEN-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE 431 AM EDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT AHEAD OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS THE MAIN THREAT. IN ADDITION...LOCALLY HEAVY RAINFALL MAY OCCUR WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE. AFTERNOON HIGHS IN THE UPPER 80S WILL COMBINE WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES IN THE 96 TO 99 DEGREE RANGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS WILL RETURN TUESDAY NIGHT INTO FRIDAY. IT REMAINS TOO EARLY TO DETERMINE A THREAT FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-008-009-012>018-020-022>027-032>034-OHZ001-002-004-005- 015-016-024-025-250845- LA PORTE-ST. JOSEPH IN-ELKHART-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KENDALLVILLE...LIGONIER...AUBURN... GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING... ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 431 AM EDT SAT JUL 24 2010 /331 AM CDT SAT JUL 24 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT AHEAD OF A COLD FRONT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS THE MAIN THREAT. IN ADDITION...LOCALLY HEAVY RAINFALL MAY OCCUR WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE. AFTERNOON HIGHS FROM 90 TO 93 WILL COMBINE WITH HIGH HUMIDITY WILL PRODUCE HEAT INDICES IN THE 98 TO 102 DEGREE RANGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS WILL RETURN TUESDAY NIGHT INTO FRIDAY. IT REMAINS TOO EARLY TO DETERMINE A THREAT FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-250845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 431 AM EDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. WIND GUSTS TO 40 KNOTS AND LOCALLY HIGHER WAVES WILL BE POSSIBLE WITH ANY STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A MODERATE RISK FOR RIP CURRENTS ALONG THE SOUTHEASTERN SHORELINE OF LAKE MICHIGAN SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jul 24, 7:00 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
700 PM EDT SAT JUL 24 2010
INZ012-014-250000-
MARSHALL IN-STARKE IN-
600 PM CDT SAT JUL 24 2010
AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH JUDSON...OR 8 MILES SOUTHWEST OF
KNOX...MOVING EAST AT 25 MPH.
WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
KNOX...
KNOX...
CULVER...
BASS LAKE...
WINONA...
OBER...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING/1000 PM EDT SATURDAY EVENING/ FOR NORTHERN INDIANA
AND NORTHWESTERN OHIO.
LAT...LON 4127 8684 4135 8635 4119 8632 4117 8668
4117 8680 4118 8682
TIME...MOT...LOC 2300Z 261DEG 21KT 4122 8671Local storm report, Jul 24, 7:22 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
722 PM EDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST KNOX 41.30N 86.63W
07/24/2010 M60 MPH STARKE IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1000968
CEOLocal storm report, Jul 24, 7:36 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 PM EDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND DMG BASS LAKE 41.21N 86.60W
07/24/2010 STARKE IN LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES DOWN...TIME ESTIMATED FROM
RADAR
&&
EVENT NUMBER IWX1000969
CEOLocal storm report, Jul 24, 8:34 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
834 PM EDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG PERU 40.75N 86.07W
07/24/2010 MIAMI IN LAW ENFORCEMENT
TREE DOWN ON 500 N
&&
EVENT NUMBER IWX1000970
CEOSpecial weather statement, Jul 24, 8:35 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
835 PM EDT SAT JUL 24 2010
INZ025-026-032-250100-
GRANT IN-HUNTINGTON IN-WELLS IN-
835 PM EDT SAT JUL 24 2010
AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HUNTINGTON COUNTY...OR 11 MILES SOUTH OF
HUNTINGTON...MOVING EAST AT 45 MPH.
WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY
DOWNPOURS AND ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
WARREN AND MAJENICA...
BUCKEYE...PLUM TREE AND MCNATTS...
LIBERTY CENTER...ROCKFORD AND MOUNT ZION...
WELLSBURG...PONETO AND NORTH OAKS...
TRAVISVILLE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO.
LAT...LON 4066 8565 4081 8560 4080 8515 4059 8523
4059 8525
TIME...MOT...LOC 0034Z 275DEG 38KT 4072 8553Special weather statement, Jul 24, 8:36 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
836 PM EDT SAT JUL 24 2010
INZ026-027-250100-
ADAMS IN-WELLS IN-
836 PM EDT SAT JUL 24 2010
AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF BERNE...OR NEAR BLUFFTON...
MOVING EAST AT 40 MPH.
WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
BERNE...
SALEM...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN INDIANA AND NORTHWESTERN OHIO.
LAT...LON 4064 8520 4076 8514 4073 8480 4059 8480
4059 8482
TIME...MOT...LOC 0036Z 276DEG 33KT 4068 8509The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:00 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 30 min |
| Jul 24, 8:35 PM EDT | Special Weather Statement | IWX | Wells | 25 min |
| Jul 24, 8:36 PM EDT | Special Weather Statement | IWX | Adams | 24 min |
| Jul 24, 11:32 PM EDT | Special Weather Statement | IWX | Blackford | 28 min |
| Jul 25, 12:22 AM EDT | Special Weather Statement | IWX | Jay | 23 min |
| Jul 25, 2:11 AM EDT | Areal Flood Advisory | IWX | Pulaski | 109 min |
| Jul 25, 3:02 AM EDT | Areal Flood Advisory | IWX | Cass, Huntington, Miami, Wabash | 118 min |
| Jul 25, 4:46 AM EDT | Rip Current Statement | IWX | 24 hr | |
| Jul 25, 4:47 AM EDT | Small Craft Advisory | IWX | 14 hr |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.